# SDR JBXA9900134

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7277
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 46193
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

GEAR DISAGREE MESSAGE ON RETRACTION, NOSE UP MAINS DOWN.  REMOVED AND REPLACED MAIN LANDING GEAR PRIORITY VALVE IAW AMM 32-32-15.  GEAR RETRACTION NORMAL IAW AMM 32-30-00.  OPS CHECK AND LEAK CHECK GOOD.
